All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor,My mother aged 85 years is taking drugs for Alzheimer's for over six months. She suffered sudden jerks of hands and legs. She was admitted to the ICU and is now shifted to a room. She was treated with antibiotics and given sedation drugs. Will the jerks come back? She is taking medicin... Read Full »
Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist
Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. Although it is not clear whether she suffered myoclonic jerks or seizure episodes (jerks along with a loss of consciousness, frothing at the mouth, unrolling of eyes) as both of them can present in late Alzheimer's disea... Read Full »
Query: Hello doctor, I am a 27 year old female, and I have severe short-term memory loss (8/30 MMSE). I have paresthesia bilaterally on my face, which has spread from the upper part to around my mouth. I also have startle myoclonus and muscle stiffness. My walking speed has slowed, and the muscles in my... Read Full »
Answer: Hello, Welcome to icliniq.com. Copper deficiency is a known cause for non-compressive myelopathy, which can explain your muscle stiffness, slowed walking, and clonus in legs. But startle myoclonus is a different thing. It might be a flexor spasm in legs, which someone interpreted as startle myoclonu... Read Full »
Chat with a Doctor
Starting @ just $29.99